Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Wiener lemma and certain of its generalizations


Authors: Thierry Coquand and Gabriel Stolzenberg
Journal: Bull. Amer. Math. Soc. 24 (1991), 1-9
MSC (1985): Primary 42A28
DOI: https://doi.org/10.1090/S0273-0979-1991-15949-5
MathSciNet review: 1067573
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Errett Bishop and Douglas Bridges, Constructive analysis, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 279, Springer-Verlag, Berlin, 1985. MR 804042
  • 2. N. Bourbaki, Éléments de mathématique, théories spectrales, Hermann, Paris, 1967. MR 580296
  • 3. N. G. De Bruijn and W. Van Der Meiden, Notes on Gelfand's theory, Indag. Math. 31 (1968), 467-474.
  • 4. L. Hormander, An introduction to complex analysis in several variables, Van Nostrand, Princeton, N.J., 1966. MR 203075
  • 5. J.-P. Kahane, Séries de Fourier absolument convergentes, Ergeb. Math. Grenzgeb., Band 50, Springer-Verlag, Berlin and New York, 1970. MR 275043
  • 6. Y. Katznelson, An introduction to harmonic analysis, Dover, 1976 (2nd corrected edition). MR 422992
  • 7. P. Lévy, Sur la convergence absolue des séries de Fourier, Proc. Composito Math. 1 (1934), 1-14.
  • 8. W. Rudin, Functional analysis, McGraw-Hill, New York, 1973. MR 365062
  • 9. G. E. Šilov, On the decomposition of a commutative normed ring into the direct sum of ideals, Mat. Sbornik 74 (1953), 353-364. (Russian) MR 54177
  • 10. Norbert Wiener, Tauberian theorems, Ann. of Math. (2) 33 (1932), no. 1, 1–100. MR 1503035, https://doi.org/10.2307/1968102
  • 11. Norbert Wiener, The Fourier integral and certain of its applications, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1988. Reprint of the 1933 edition; With a foreword by Jean-Pierre Kahane. MR 983891
  • 12. A. Zygmund, Trigonometric series, Cambridge Univ., 1959 (2nd edition). MR 107776

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42A28

Retrieve articles in all journals with MSC (1985): 42A28


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-15949-5

American Mathematical Society